# SDR UIEA2016051600311

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: XLD4N009
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG 350 27-NO 28VDC DETECTED.  R & R RELAY XLD4N009 K1036.  OPERATIONS CHECKED OK IAW 31-41-00.
